MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ALTRX NEUT 40IDX60OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US ALTRX NEUT 40IDX60OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1221-40-060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Fluid Discharge (2686)
Date of Event 03/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the sales consultant was called this am by the or that there was an i&d with the surgeon.He arrived just after the incision was made and was able to obtain some information regarding the case.This patient was told to come into the er to be admitted and would undergo a hip i&d.This patient had his hip replaced on (b)(6) 2021 at (b)(6) hospital and recently began experiencing redness and drainage from his wound.During the i&d the hip ball and pinnacle liner were explanted and exchanged for new products.The 7hi summit stem and 60mm pinnacle sector cup were left in situ.Doi: (b)(6) 2021, dor: (b)(6) 2021, affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : a device history record (mre) review, was not possible because the required lot code was not provided.

Brand Name
ALTRX NEUT 40IDX60OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11619590
Report Number1818910-2021-07148
Device Sequence Number14268382
Product Code LPH
UDI-Device Identifier10603295393368
UDI-Public10603295393368
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K132959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1221-40-060
Device Catalogue Number122140060
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/18/2021
Supplement Date Received by Manufacturer04/28/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
60MM PINNACLE SECTOR CUP; 7HI SUMMIT STEM; ALTRX NEUT 40IDX60OD; DLT TS CER HD 12/14 40MM +5.0; 60MM PINNACLE SECTOR CUP; 7HI SUMMIT STEM; ALTRX NEUT 40IDX60OD; DLT TS CER HD 12/14 40MM +5.0
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight199